# SDR DALA2024071007001

- Difficulty date: July 7, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N507DN
- Make and model: Airbus A350-941
- Aircraft serial: 0182
- Aircraft time: 28,278 hours, 2,805 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: Faulted
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DM'S CABIN EMER EXIT LT. MX MSG 3350F001 REF A350 TSM A350-A-33-51-XX-00001-421A-A. REPLACED EPSU 101WL1 (1L) AND 102WL1 (1R). SW LOAD AND EPSU TEST GOOD. DISPATCH MSG CLEARED. (LP# 5145518)
